# SDR SWAA2022080838762

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 27,476 hours, 12,703 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nozzle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PRIMARY EXHAUST NOZZLE PERFORATED FACE SHEET HAS A CRACK IN ZONE 2 AT THE 6:00 POSITION MEASURING 1 INCH IN LENGTH; 13 INCHES FWD OF THE AFT WELD LINE. / [01] REMOVED AND REPLACED #2 ENGINE PRIMARY EXHAUST NOZZLE IAW AMM 78-11-01.
